# SDR A6WA201140790

- Difficulty date: August 23, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N408AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7568
- Aircraft time: 23,433 hours, 21,798 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 60034017351
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP ON FLOORBEAM AT FS280 HAS HEAVY CORROSION ACROSS UPPER SURFACE AT FLT DECK ENTRY WAY.  R & R FWD FLOORBEAM ANGLE IAW SRM 51-42-06.
